Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   BANACH JOURNAL OF MATHEMATICAL ANALYSIS   2017 , Volume 11 , Number 1; Page(s) 90 To 107.
 
Paper: 

SPACEABILITY IN NORM-ATTAINING SETS

 
 
Author(s):  FALCO JAVIER, GARCIA DOMINGO*, MAESTRE MANUEL, RUEDA PILAR
 
* 
 
Abstract: 

We study the existence of infinite-dimensional vector spaces in the sets of norm-attaining operators, multilinear forms, and polynomials. Our main result is that, for every set of permutations PP of the set {1,…,n}, there exists a closed infinite-dimensional Banach subspace of the space of nn-linear forms on ?1?1 such that, for all nonzero elements BB of such a subspace, the Arens extension associated to the permutation ?? of BB is norm-attaining if and only if ?? is an element of PP. We also study the structure of the set of norm-attaining nn-linear forms on c0c0.

 
Keyword(s): NORM-ATTAINING, MULTILINEAR MAPPING, ARENS EXTENSION, BANACH SPACE
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

FALCO, J., & GARCIA, D., & MAESTRE, M., & RUEDA, P. (2017). SPACEABILITY IN NORM-ATTAINING SETS. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 11(1), 90-107. https://www.sid.ir/en/journal/ViewPaper.aspx?id=573161



Vancouver: Copy

FALCO JAVIER, GARCIA DOMINGO, MAESTRE MANUEL, RUEDA PILAR. SPACEABILITY IN NORM-ATTAINING SETS. BANACH JOURNAL OF MATHEMATICAL ANALYSIS. 2017 [cited 2021August04];11(1):90-107. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573161



IEEE: Copy

FALCO, J., GARCIA, D., MAESTRE, M., RUEDA, P., 2017. SPACEABILITY IN NORM-ATTAINING SETS. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, [online] 11(1), pp.90-107. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=573161.



 
  pdf-File
Yearly Visit 67
 
 
Latest on Blog
Enter SID Blog